# SDR DALA2019111306629

- Difficulty date: November 12, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 47,941 hours, 24,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Lower Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 191BB AT LOWER FUSELAGE. REPAIRED ACCESS PANEL 191BB AT LOWER FUSELAGE AS PER ER/A N .542077-14MA REV C A319 SRM 51-77-13-911-001 AND SRM 51-77-13-911-006.
